Mathematical Research Letters

Volume 14 (2007)

Number 3

Meromorphic functions, bifurcation sets and fibred links

Pages: 413 – 422

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n3.a6

Authors

Arnaud Bodin (Université de Lille 1)

Anne Pichon (Institut de Mathématiques de Luminy)

Abstract

We give a necessary condition for a meromorphic function in several variables to give rise to a Milnor fibration of the local link (respectively of the link at infinity). In the case of two variables we give some necessary and sufficient conditions for the local link (respectively the link at infinity) to be fibred.

Full Text (PDF format)